# SDR UIEA2017091801691

- Difficulty date: September 15, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,914 hours, 22,245 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: 38760505
- Part serial: 031121413049
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED AUTO SHUTDOWN DURING ENGINE START.  TROUBLESHOT IAW FIM 49-11 F/T 970,  REMOVED AND REPLACED THE APU PA SENSOR.  OP CHECKED GOOD IAW AMM 49-61-04.
